# SDR SIMA201023901

- Difficulty date: August 26, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 14,087 hours, 12,704 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Pin
- Condition: Missing
- Location: Fire Bottle
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4090 DURING INSPECTION FOUND THE HALON FIRE EXTINGUISHER IN AFT CABIN MISSING A SAFETY PIN AND WIRE (YELLOW BUTTON STILL PRESENT).  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-SECURED SAFETY PIN AFTER LOCATING IT IAW ETN GN-26-001R1.  THE AIRCRAFT WAS RETURNED TO SERVICE.
